# SDR SWIA200820664

- Difficulty date: December 14, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 15,246 hours, 12,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4577 - THE SECOND OVERHEAD EMERGENCY LIGHT INOP.  RELAMPED.
